MathSciNet Relay Station
MathSciNet bibliographic data
MR2352435 (2008g:91062) 91A23 (49J52 49N70 93B03 93C23)
Gao, Yan; Lygeros, John; Quincampoix, Marc On the reachability problem for uncertain hybrid systems. IEEE Trans. Automat. Control 52 (2007), no. 9, 1572–1586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement